# SDR ASOA2012062001815

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Part time: 985,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO SEAT TRACK AT FS 559+80 AT RBL9.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-61-49-01.  REMOVED AND INSTALLED CORRODED SEAT TRACK IAW 52-41-02-00 SRM .
